Analytic Hilbert quotients. (English) Zbl 0959.32013

Schneider, Michael (ed.) et al., Several complex variables. Cambridge: Cambridge University Press. Math. Sci. Res. Inst. Publ. 37, 309-349 (1999).
This is a survey article presenting the quotient theory for a holomorphic action of a reductive group on a Kählerian space. From the abstract: “The main results here appear in various contexts in the literature. However, a number of proofs are new and we hope that the systematic treatment will provide the nonspecialist with basic background information as well as details of recent developments”.
For the entire collection see [Zbl 0933.00014].


32C15 Complex spaces
32-02 Research exposition (monographs, survey articles) pertaining to several complex variables and analytic spaces
Full Text: Link